Please use this identifier to cite or link to this item:
Title: Escape velocities of interacting galaxies in Hernquist's model
Authors: Narasimhan, K. S. V. S
Alladin, S. M
Sastry, K. S
Keywords: Galaxies;Hernquist's model;Velocity
Issue Date: 1999
Publisher: Astronomical Society of India
Citation: BASI, Vol. 27, No. 2, pp. 281 - 283
Appears in Collections:BASI Publications

Files in This Item:
File Description SizeFormat 
escape.pdf181.93 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.